# SDR SWAA2016022949505

- Difficulty date: January 21, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,104 hours, 54,634 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR, CHORD CRACKED AT RSS 222.  REPAIRED CHORD IAW EA.
